# SDR ABXA9700003

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CLAD2014T6
- Condition: Damaged
- Location: Bs 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SORT OPERATIONS,  A CARGO LOADER WAS DRIVEN INTO THE AIRCRAFT PUTTING A HOLE IN THE FUSELAGE SKIN AT STATION 28 LEFT.  REPAIRED IAW ABX REA D853-17575.
